Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

A topological analogue of Mostow's rigidity theorem


Authors: F. T. Farrell and L. E. Jones
Journal: J. Amer. Math. Soc. 2 (1989), 257-370
MSC: Primary 57N15; Secondary 19B28, 22E40, 57R52, 57R67, 57S05, 58F17
MathSciNet review: 973309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57N15, 19B28, 22E40, 57R52, 57R67, 57S05, 58F17

Retrieve articles in all journals with MSC: 57N15, 19B28, 22E40, 57R52, 57R67, 57S05, 58F17


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0973309-4
PII: S 0894-0347(1989)0973309-4
Article copyright: © Copyright 1989 American Mathematical Society